# SDR AALA20031031

- Difficulty date: September 20, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Engine: Pwa JT8D219
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EN ROUTE ENCOUNTERED TWO LARGE VIBRATIONS THROUGHT OUT THE ENTIRE AIRCRAFT, PRESSURE FLOW LIGHT WENT ON WITH CABIN CLIMBING AT 1500 FT PER MINUTE.  ANTI-ICE WAS IN THE ON POSITION.  APPEARED TO BE COMPRESSOR STALL ON ENGINE NR 1.  DECLARED EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS NOT OVERWEIGHT.  REPLACED THE PRBS VALVES AND ACCOMPLISHED BLEED LUBE.  LEAK AND SYSTEM GROUND CHECKED NORMAL.  (M)
